TITLE

The Mathematics of Juggling

AUTHOR(S)
Behrends, Ehrhard
PUB. DATE
March 2006
SOURCE
Mathematical Intelligencer;Spring2006, Vol. 28 Issue 2, p88
SOURCE TYPE
Review
DOC. TYPE
Book Review
ABSTRACT
The article reviews the book "The Mathematics of Juggling," by Burkard Polster.
ACCESSION #
20810326

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics